Paracetamol (Biogesic) Suspension Strawberry
Select a Dosage Strength & Size to show price
- For the relief of minor aches and pains due to common cold, flu, headache, sore throat,and toothache
- For fever reduction
Please read patient information leaflet for complete product information before use.
BIOGESIC ORAL SUSPENSION 120 mg/5 mL
Children 7-12 yrs. old: 10-15 mL (2 to 3 teaspoonful)
3-6 yrs. old: 5-10 mL (1 to 2 teaspoonful)
1-2 yrs. old: 5 mL (1 teaspoonful)
BIOGESIC ORAL SUSPENSION 250 mg/5 mL
Children 7-12 yrs. old: 5-7.5 mL (1 to 1.5 teaspoonful)
3-6 yrs. old: 2.5-5 mL (half to 1 teaspoonful)
1-2 yrs. old: 2.5 mL (half teaspoonful)
Recommended dose in children: 10 mg/kg body weight per dose given every 4 hours.
All doses to be given orally, every 4 hours as needed for pain and/or fever, or as directed by the doctor. Shake well before use. Follow with water. Do not exceed 5 doses per 24-hour period. Do not take for more than 5 days, unless directed by the doctor.
Do not exceed recommended dosage. May cause liver damage in excessive amount or prolonged use. Do not use with other products containing paracetamol. Ask the doctor before use if patient has kidney or liver problems or if currently taking anticoagulants or blood-thinning medications. Discontinue use and consult the doctor if new symptoms occur or if condition worsens, if redness or swelling is present, if pain gets worse or lasts more than 5 days, and if fever gets worse or lasts more than 3 days.
May cause skin rashes, hypersensitivity reactions, changes in number of white blood cells and platelets, and minor stomach and intestinal disturbances.
This product should not be given to patients with known allergy to paracetamol or any ingredient in the product. Not intended for long-term use in patients with anemia or with heart, lung, kidney or liver disease.